# SDR REXA2015020500183

- Difficulty date: February 5, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 21,693 hours, 18,798 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING THE BRAKES APPEARED TO LOCKUP.  BTMS SHOWED A TEMPERATURE OF 9 ON THE RT INBD BRAKE.  LOCKING WENT AWAY 5 MINUTES AFTER LANDING & THE BRAKES FELT NORMAL.  REFER TO AML 3013148.  R & R NR 3 BRAKE CONTROL VLV IAW AMM 32-43-06.  LEAK & OPERATIONS CHECKED GOOD.  REFER TO NON-ROUTINE CONTINUATION CARD N-68411.
